Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the harmonic Hopf construction


Author: Andreas Gastel
Journal: Proc. Amer. Math. Soc. 132 (2004), 607-615
MSC (2000): Primary 58E20
Published electronically: June 30, 2003
MathSciNet review: 2022387
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The harmonic Hopf construction is an equivariant ansatz for harmonic maps between Euclidean spheres. We prove existence of solutions in the case that has been open. Moreover, we show that the harmonic Hopf construction on every bi-eigenmap with at least one large eigenvalue has a countable family of solutions (if it has one).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 58E20

Retrieve articles in all journals with MSC (2000): 58E20


Additional Information

Andreas Gastel
Affiliation: Mathematisches Institut der Heinrich-Heine-Universität, Universitätsstr. 1, D-40225 Düsseldorf, Germany
Email: gastel@cs.uni-duesseldorf.de

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07062-X
PII: S 0002-9939(03)07062-X
Received by editor(s): July 12, 2001
Received by editor(s) in revised form: September 27, 2002
Published electronically: June 30, 2003
Communicated by: Bennett Chow
Article copyright: © Copyright 2003 American Mathematical Society